Jump to content

Please guys, I need you right now


bamagirl
 Share

Recommended Posts

I have been having adrenaline surges all week. This has never happened this often before. I am really depressed and I feel terrible. Can anyone relate to this? I feel crappy a few days before I get a surge. When I get the surge my bp goes up a little around 130/97 and my hr is about 160 and pounding. I get a strange feeling right before it happens, like an aura or something. Then afterwards I chatter and my vision is blurry and jumpy for days and I am tachy all day long even while lying down, around 130 but not pounding. Then I sleep for two days and stay in bed for about a week. Does anyone else do this and know what is going on? I am ready to give up.

bamagirl

Link to comment
Share on other sites

Hi, I'm not really sure what to tell you. I know a few hours before my heart goes tachy sometimes I can "feel" it coming on if you know what I mean. I hope you feel better. Sometimes I have a nice glass of ice cold water. I don't know why but it makes me feel better when my heart is racing. Do you have any meds you take?? If this is a new symptoms I would give your doctor a call or visit to just to touch bases. Feel better soon!

Link to comment
Share on other sites

i would definitely check in with your doc regarding any kind of new or increased symptoms.

i don't have the exact same symptoms but can definitely relate to feeling frustrated and like things just keep on coming in terms of increased symtoms, etc.

i know that it can be much easier said than done but hang in there the best that you can....

i hope you're feeling better super soon.

:huh: melissa

Link to comment
Share on other sites

I'm sorry you are having such a difficult time!!!!

I don't get adrenaline surges too much but I definately have trouble with the tachycardia and bp issues.

I have weeks at a time when my heart will race anywhere between 130-188 even while lying down.

IV fluids will sometimes help, I also have my thyroid and potassium checked when things get worse than my "usual" (Because over time I've learned sometimes those are the culprits). Otherwise, when I get like you are describing I just have to lay around and wait for it to get better.

I know how frustrating it can be. I agree that if this is new for you you should have it checked out by a Dr. It may or may not be a particularly bad POTS cycle.

Don't give up!! Lean on us as much as you need to!!

Link to comment
Share on other sites

Hi. I can relate! When this happens, I usually stay in bed so that my HR stays around 130. I am not sure if you are taking any meds, but it also helps me to take more beta blocker during these times along with lots of extra salt and fluids. Maybe it's worth a call to your doctor?

Hang in there,

Rita

Link to comment
Share on other sites

Hang in there, and call your doctor's office tomorrow. If this is out of the norm for you, you need to get it checked out. Sometimes people with autonomic problems have an increase in symptoms when they have an infection, but sometimes there are changes in symptoms that are for a different reason--whenever you have this kind of thing happen that's not normal *for you*, it's a good idea to be seen by your physician.

Nina

Link to comment
Share on other sites

Hi Bamagirl,

Hugs to you ((()))). Hope you are feeling a bit better now. I can get adrenaline surges off and on all day for days, but when I get a big one that actually starts the tachy, I can sort of tell it will come on. The chills and chatters start then I feel my heartrate going up, up and up and it stays for a while like that and then gradually goes down and sits high for the rest of the day and usually the day after. I do sometimes take an extra bb to calm it down. It wears me out. When the adrenaline finally stops and it is out of my system, I am wiped for a few days.

If this is out of the norm for you, give your dr. a call. Even if just for reassurance. B)

Link to comment
Share on other sites

There has been some discussion on this board in the past about "autonomic storms"--perhaps a word we coined?? I also get adrenaline surges--but, these days, after five minutes or so, feel ok again. I used to get much worse episodes, however--that included a lot of the symptoms you describe.

Even though what you describe fits with POTS--definitely--talk to your doctor about these symptoms if they are new for you.

Let us know how you are doing.

Take Care,

Katherine

I stand corrected! Autonomic storm does have a particular medical meaning. I guess the discussions I remember seeing in the past were not using the term correctly--although were refering to events where many POTS symptoms come on at once.

Anyway, here's a discussion of the term:

http://dinet.ipbhost.com/index.php?act=ST&f=1&t=2565

I am sorry!

Katherine

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...